# SDR DXTA200702372

- Difficulty date: August 1, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N808QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600619
- Aircraft time: 3,647 hours, 2,887 cycles
- Engine: Pwa PW535A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION THE 3 GREEN LIGHTS WENT OUT, THE HYDRAULIC PUMP LIGHT WENT OUT, AND THE RED GEAR UNLOCK LIGHT REMAINED ON.  JACKED A/C, PERFORMED LANDING GEAR HYD SYSTEM ADJ TEST.  SWUNG GEAR 10 TIMES, NO DISCREPANCY'S.  INSPECTED GEAR UPLOCK SWITCHES FOR PROPER ADJUSTMENT. ADJUSTED NOSE GEAR UPLOCK SWITCH, SWUNG GEAR 10 MORE TIMES, OPS CHECKED GOOD. RESET AND SERVICED ONGOING GEAR BLOW DOWN BOTTLE. REF MM 32-01-00, 32-31-05/32-30-00.
